# SDR DALA2018072304625

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON WEB IN PROJECTION STGR 25RBL BETWEEN STA Y= 847 TO Y= 867 AT AFT CARGO COMPRTMENT. WEB IN PROJECTION STGR 25RBL BETWEEN STA Y= 847 TO Y= 867 AT AFT CARGO COMPARTMENT WAS REPLACED PER DWG 146A8127 REV B AND SRM 51-40-02.
